# SDR AALA202205025940

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A300*
- Aircraft serial: 1525
- Aircraft time: 69,188 hours, 26,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMED HANDLE AT 3L NEEDS TO BE TIGHTENED. TIGHTENED HANDLE AS REQUIRED.
